# SDR 98ZZZX210

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 642001
- Condition: Cracked
- Location: Eng Lt/Rt Half
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKCASE INSPECTION FOUND BOTH LEFT AND RIGHT HALVES OF ENGINE CASE HAS CRACKING (LENGTHY AND THROUGH).
